# SDR C2XA01IA420

- Difficulty date: December 19, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22924010
- Part serial: EL1382
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH- ON FLIGHT 3659 THE CREW NOTED THAT THE SECONDARY LANDING GEAR INDICATOR WAS SHOWING LEFT MAIN LANDING GEAR UNLOCKED.   MAINTENANCE REMOVED AND REPLACED THE LEFT HAND LANDING GEAR PROX SWITCH.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
